# SDR 2008FA0000103

- Difficulty date: October 30, 2007
- Submitted: February 26, 2008
- Operation: General aviation
- Aircraft: N51RF
- Aircraft time: 10 hours
- Engine: Lyc IO540E1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6393
- Part serial: 07031042
- Condition: Worn
- Location: Engine
- Part time: 58 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE WAS GETTING HARD TO START, CHECKED MAG TIMING AND FOUND LT MAG TIMING, OUT OF LIMITS.  DISASSEMBLED MAG AND FOUND THE CAM WORN OUT . 58.7 HRS SINCE NEW.
